PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 1-2 | 57-68
Tytuł artykułu

On the generalized strongly nonlinear implicit variational inequalities in reflexive Banach spaces

Twórcy
autor
  • Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064 P. R. China
autor
  • Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064 P. R. China
  • Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064 P. R. China
autor
  • Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Bibliografia
  • [1] F.E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. 71 (1965), 781-785.
  • [2] J.C. Yao, Existence of generalized variational inequalities, Oper. Res. Lett. 15 (1994), 35-40.
  • [3] Nan-jing Huang, On the generalized implicit quasivariational inequalities, J. Math. Anal. Appl. 216 (1997), 197-210.
  • [4] Nan-jing Huang, Generalized nonlinear variational inclusions with noncompact valued mappings, Appl. Math. Lett. 9 (3) (1996), 25-29.
  • [5] Shih-sen Chang, Variational Inequality and Complementarity Problem Theory with Applications, Shanghai Scientific and Tech. Literature Publishing House, Shanghai 1991.
  • [6] X.P. Ding, On general nonlinear variational inequalities in reflexive Banach spaces, J. Sichuan Normal Univ. 21 (2) (1998), 125-131.
  • [7] X.P. Ding and K.K. Tan, A minimax inequality with applications to existence of equilibrium point and fixed point theorems, Colloq. Math. 62 (1992), 233-247.
  • [8] R.U. Verma, On generalized variational inequalities involving relaxed Lipschitz and relaxed monotone operators, J. Math. Anal. Appl. 213 (1997), 387-392.
  • [9] R. Glowvinski, J. Lions and R. Tremolieres, Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam 1981.
  • [10] G. Isac, On the implicit complementarity problems in Hilbert spaces, Bull. Austral. Math. Soc. 32 (1985), 251-260.
  • [11] G. Isac, Complementarity Problems, Lecture Notes in Mathematics, No. 1528, Springer-Verlag, Berlin 1992.
  • [12] P.T. Harker and J.S. Pang, Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications, Math. Programming 48 (1990), 161-172.
  • [13] D. Kinderleher and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York 1980.
  • [14] J. Lions and G. Stampacchia, Variational inequalities, Comm. Pure. Appl. Math. 20 (1967), 493-519.
  • [15] A. Nagurney, Network Economics: A Variational Inequality Approach, Kluwer Academic Publishers, Boston, MA 1993.
  • [16] M.A. Noor, K.I. Noor and T.M. Rassias, Some aspects of variational inequalities, J. Comput. Appl. Math. 47 (1993), 285-312.
  • [17] M.A. Noor, Variational-like inequalities, Optimization 30 (1994), 323-330.
  • [18] M.A. Noor, An iterative algorithm for variational inequalities, J. Math. Anal. Appl. 158 (1991), 448-455.
  • [19] M.A. Noor, Mixed variational inequalities, Appl. Math. Lett. 3 (1990), 73-75.
  • [20] J.X. Zhou and G. Chen, Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities, J. Math. Anal. Appl. 132 (1988), 213-225.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div18i1-2n5bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.